Primal Extensions of Universal Algebras.
Mathematische Zeitschrift, Tome 115 (1970), pp. 53-57
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__115_171334,
author = {R. Arthur Knoebel},
title = {Primal {Extensions} of {Universal} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {53--57},
year = {1970},
volume = {115},
zbl = {0182.34302},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__115_171334/}
}
R. Arthur Knoebel. Primal Extensions of Universal Algebras.. Mathematische Zeitschrift, Tome 115 (1970), pp. 53-57. http://geodesic.mathdoc.fr/item/MZ_1970__115_171334/